Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 34, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Sep 12, 2020, 10:50 PM EDT for Menifee County, Morgan County, Kentucky. It was in force for 115 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2020, 10:50 PM EDT (02:50 UTC)
- Expired
- Sep 13, 2020, 12:45 AM EDT
- In force
- 115 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Menifee County, KY, Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 49 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 11:05 PM EDT | FLASH FLOOD | 1 S Ezel, KY | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 S EZEL. HIGHWAY 1010 CLOSED DUE TO HIGH WATER. |
| Sep 12, 11:10 PM EDT | FLASH FLOOD | 1 Sw Wellington, KY | CULVERT WASHED OUT ON OPOSSUM HOLLOW RD. ROAD WILL REMAIN CLOSED UNTIL REPAIRS CAN BE MADE. |
| Sep 13, 12:20 AM EDT | FLASH FLOOD | 1 Nnw Wellington, KY | BUCKEYE LANE CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1256 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
491
WGUS53 KJKL 130250
FFWJKL
KYC165-175-130445-
/O.NEW.KJKL.FF.W.0034.200913T0250Z-200913T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
1050 PM EDT Sat Sep 12 2020
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Northwestern Morgan County in southeastern Kentucky...
Eastern Menifee County in east central Kentucky...
* Until 1245 AM EDT.
* At 1049 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Frenchburg, Wellington, Stoll, Kellacey, Denniston, Dan, Tabor,
Ratlitt, Scranton, Artville, Mariba and Pomeroyton.
Additional rainfall amounts of an inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3806 8334 3785 8344 3788 8368 3801 8362
3801 8358 3806 8358 3804 8346 3802 8348
3803 8343 3805 8342 3804 8340 3807 8337
FLASH FLOOD...RADAR INDICATED
$$
GREIF1 follow-up statement
621
WGUS73 KJKL 130446
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
1246 AM EDT Sun Sep 13 2020
KYC165-175-130455-
/O.EXP.KJKL.FF.W.0034.000000T0000Z-200913T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan KY-Menifee KY-
1246 AM EDT Sun Sep 13 2020
...THE FLASH FLOOD WARNING FOR NORTHWESTERN MORGAN AND EASTERN
MENIFEE COUNTIES HAS EXPIRED...
Flood waters are receeding. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
LAT...LON 3806 8334 3785 8344 3788 8368 3801 8362
3801 8358 3806 8358 3804 8346 3802 8348
3803 8343 3805 8342 3804 8340 3807 8337
$$
GREIFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 8:30 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Sep 12, 8:30 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 830 PM EDT Sat Sep 12 2020 .UPDATE... Issued at 830 PM EDT SAT SEP 12 2020 00z sfc analysis shows eastern Kentucky in the midst of plenty of outflow boundaries and high amounts of precipitable water. This is resulting in storm clustering and torrential amounts of rain. For the most part the storms have been progressive enough to limit the flooding concerns, though some serious training over several of our northwestern counties have resulted in a set of Flood Advisories there. Otherwise, winds are light away from the storms with temperatures varying from the low 70s with the rain to mid 70s away from it - along with similar, elevated, dewpoints. Expect the intensity of the storm clusters to settle a bit with sunset, but showers and storms will likely be around through the night - more scattered with time. Additionally, there should be enough clearing, at times, overnight for radiational fog to form in the valleys. Have adjusted the grids with these thoughts in mind along with the latest obs and trends for the T/Td grids. These updates have been sent to the NDFD and web servers along with a freshened set of zones and SAFs. && .SHORT TERM...(This evening through Sunday night) Issued at 416 PM EDT SAT SEP 12 2020 The afternoon surface analysis shows a warm front has pushed north and a weak trough axis remains nearby. An area of low pressure reside in northern IL and a front extends southward from there to the Gulf of Mexico. In the mid and upper levels we see a upper level low pulling northward into the Upper Midwest helping to pull deeper moisture poleward. These features will move eastward through the period with aid from the upper level becoming and open wave. Even so this will be a little slower to pull east through the night into early Sunday. That said, expect greatest chance for multiple rounds of showers and storms to track mainly along and west of I-75 and along and north of the Mountain Parkway. This region will also have greatest influence from the developing low level jet and closer to the right entrance region of a jet streak moving into the Great Lakes. The HREF is backing this idea up in showing the greatest area of mean PWAT values around 2 inches surging across the Bluegrass and generally focuses the greatest precipitation amounts not surprisingly in this area. Given there will be enough storm motion and the higher FFG values in a relatively drier stretch would think any flooding issue would be more isolated. Heavy rain will continue to be mentioned in the HWO given the potential for multiple rounds of rainfall moving across the same locations which could help weaken the higher FFG values. By Sunday, we will see what is left of the initial weaker cold front become absorbed by a faster eastward propagating cold front. This will still make a overall slow push across the region Sunday into Sunday night. This frontal boundary will continue to provide the support for showers and thunderstorms on Sunday and more so showers Sunday night. The question in terms of convection on Sunday will be how much cloud cover is in place and therefore how this inhibits the growth of instability. There will be a decrease in PWATs given the low level jet relents, as the core part of the jet streak pulls well north of the area. This should lead to a lesser worry for heavier rainfall given the east and southeast should still have higher FFGs, but if multiple rounds moved across the same areas moisture would be ample enough to cause some isolated issues. The good news is the front will allow drier weather push through portions of the area Sunday night, but lower clouds and fog will remain a lingering issue. .LONG TERM...(Monday through Saturday) Issued at 509 PM EDT SAT SEP 12 2020 The models are generally in good agreement through Wednesday with significant differences emerging thereafter. The latest model suite analysis, beginning 12Z Monday, shows a narrow upper level ridge prevailing over GA/SC arcing over the Tennessee Valley to a muddled upper level high spanning from the Western Gulf Coast to the Central/Northern Rockies. North of this ridge, a seasonably strong trough, centered over Eastern Canada, extends southward into the Ohio Valley and Mid-Atlantic supporting a surface cold front, trailing from a low of Labrador, draped over the Mid- Atlantic and the Tennessee Valley. Soon-to-be hurricane Sally will also be spinning along the Central Gulf Coast marooned from any steering flow by the ridging around it. This upper level ridging gradually erodes through mid-week, but a strong surface high pressure will pass over the Great Lakes Monday-Tuesday, suppressing the front and Sally to our south temporarily. A subtle surface trough pivots around the Sally on Tuesday, perhaps bringing a weak influx of moisture to near the TN border. On Wednesday, the surface high makes it way off the New England coast allowing southerly return flow to lift tropical moisture back across the Commonwealth. Meanwhile, a strong ~510 dam low drops into the Hudson Bay sending a deep trough into the eastern CONUS during the second half of the week. This trough could support a seasonably strong autumn cold front sweeping across the Ohio Valley. However, the models are struggling with the magnitude/timing of the trough and potential interactions with the remnants of Sally. The GFS briefly glances us with the trough’s cooler air before the upper level low quickly lifts away toward Greenland. Meanwhile, the Canadian, ECMWF, UKMET, ICON and even the GEFS maintain, to varying degrees, a slower-moving, deeper and more robust trough/low. Given the model uncertainty, opted to remain close to NBM forecast late week. However, would not be surprised if the temperature forecast trended cooler, especially if the AO turns negative and/or the remnant circulation of Sally is strong enough to aid the southward transport of the trough's cooler air mass. Sensible weather will likely feature some post-frontal upslope stratus and fog Monday morning and perhaps a lingering shower or sprinkle over the far southeast. Otherwise, increasing amounts of sunshine are expected by afternoon with seasonable max temps in the upper 70s over the Licking and Big Sandy basins to the lower 80s in the Cumberland Valley. Partly cloudy to clear skies are on tap for Monday night with lows dropping back into the low to mid 50s northeast of the Hwy. 15 and mid to upper 50s to the southwest. Some valley fog development is also probable overnight, but a weak pressure gradient, between the high to our north and Sally to our south, might keep the boundary layer a little mixed and the fog less widespread. Another pleasant day is in store on Tuesday with mostly sunny skies and temperatures reaching the upper 70s to mid 80s. High clouds streaming northward from Sally could filter the sun at times and a stray shower cannot be ruled out along the the TN border during the afternoon. Somewhat better moisture return develops on Wednesday bringing the threat of isolated to widely scattered showers and storms, especially over the Bluegrass. The cold front and remnants of Sally will likely bring a more substantial rain threat Thursday-Friday with cooler and drier air to follow. Max temps on Wednesday and Thursday are forecast to reach the upper 70s to lower 80s, cooling to the lower to upper 70s north-south for Friday and Saturday. Meanwhile, min temps are generally expected to range from 55-65 Tuesday night- Thursday night. Following the late weak cold front, temps should settle back into the low to mid 50s Friday night with a few readings in the 40s possible through the colder valleys. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) ISSUED AT 800 PM EDT SAT SEP 12 2020 Afternoon heating combined with ample moisture is still promoting shower and thunderstorm development this evening. This will continue to lead to some sub-MVFR CIGs and vis if a storm moves across any TAF site. The TAFs that will most likely see the effects of this storm activity throughout this cycle are SME/LOZ/SYM given the placement of the nearby boundary and lifting mechanisms coming through the area during the night. Storm chances and lower CIGs will be an issue into the day Sunday, as well. The winds will remain light and variable for most through the period at or below 5 knots - outside of any storms. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...DJ LONG TERM...GEERTSON AVIATION...DJ/GREIF
Hazardous weather outlook, Sep 12, 4:07 PM EDT, 6 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 407 PM EDT Sat Sep 12 2020 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-132315- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 407 PM EDT Sat Sep 12 2020 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This Evening and Tonight. Thunderstorms are possible this evening through tonight, and could bring locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are possible Sunday into Sunday evening, and could bring locally heavy rainfall. Thunderstorms are possible again Wednesday and Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. DJ/GEERTSON
In the hours before
Special weather statement, Sep 12, 6:58 PM EDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service JACKSON KY
658 PM EDT Sat Sep 12 2020
KYZ044-052-122345-
Rowan-Fleming-
658 PM EDT Sat Sep 12 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FLEMING
AND ROWAN COUNTIES...
At 658 PM EDT, strong thunderstorms were clustered over Hilda, or
near Morehead, moving northeast at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Morehead, Cranston, Ramey, Munson, Brandy, Bluestone, Haldeman,
Triplett, Clearfield, Christy, Rodburn, Hilda, Ringos Mills,
Freestone, Sharkey, Muses Mills, Hays Crossing, Plummers Landing,
Gates and Waltz.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3835 8337 3832 8336 3832 8334 3821 8330
3821 8329 3820 8328 3810 8350 3827 8367
3840 8347 3838 8345 3840 8341
TIME...MOT...LOC 2258Z 237DEG 15KT 3824 8353
GREIFSpecial weather statement, Sep 12, 9:05 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service JACKSON KY
905 PM EDT Sat Sep 12 2020
KYZ104-106>109-130145-
Elliott-Johnson-Magoffin-Morgan-Wolfe-
905 PM EDT Sat Sep 12 2020
...A STRONG THUNDERSTORM WILL AFFECT MORGAN...NORTHWESTERN JOHNSON...
NORTHWESTERN MAGOFFIN...NORTHEASTERN WOLFE AND SOUTHERN ELLIOTT
COUNTIES...
At 905 PM EDT, a strong thunderstorm was located over Elkfork, or 8
miles northeast of West Liberty, moving northeast at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
West Liberty, Sandy Hook, Henry, Lewis, Haleburg, Moon, Florress,
Rexville, Lick Branch, Index, Pekin, Omer, Logville, Sellars, Panama,
White Oak, Wrigley, Elna, Ezel and Gillem Branch.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3817 8298 3817 8294 3811 8289 3809 8293
3805 8295 3803 8300 3798 8302 3796 8299
3800 8296 3800 8293 3796 8282 3771 8339
3790 8349 3819 8300
TIME...MOT...LOC 0105Z 235DEG 11KT 3797 8313
GREIFLocal storm report, Sep 12, 9:58 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
958 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 1 NNE WEST LIBERTY 37.92N 83.26W
09/12/2020 MORGAN KY LAW ENFORCEMENT
SEVERAL ROADS IN AND AROUND WEST LIBERTY
HAVE BEEN CLOSED DUE TO FLOODING.
&&
GREIFLocal storm report, Sep 12, 10:04 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1004 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HEAVY RAIN KOOMER RIDGE CAMPING GR 37.78N 83.63W
09/12/2020 M2.38 INCH WOLFE KY MESONET
MESONET STATION KOMK2 KOOMER RIDGE.
&&Local storm report, Sep 12, 10:09 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1009 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HEAVY RAIN OLIN 37.36N 83.97W
09/12/2020 M2.09 INCH JACKSON KY MESONET
MESONET STATION OLIN MCKEE 5 S.
&&Local storm report, Sep 12, 10:42 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1042 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN CLAY CITY 37.86N 83.92W
09/12/2020 M2.00 INCH POWELL KY PUBLIC
HOME WEATHER STATION REPORT.
&&
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:46 PM EDT | Areal Flood Advisory | JKL | Morgan | 3 hr |
| Sep 12, 9:05 PM EDT | Special Weather Statement | JKL | Elliott, Morgan | 40 min |
| Sep 12, 9:09 PM EDT | Areal Flood Advisory | JKL | Elliott, Magoffin, Morgan, Wolfe | 3 hr |
| Sep 12, 9:47 PM EDT | Flash Flood Warning | JKL | Morgan | 5 hr |
| Sep 12, 9:51 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Morgan, Powell, Rowan, Wolfe | 3 hr |
| Sep 12, 10:01 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel | 3 hr |
| Sep 12, 10:09 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Jackson, Lee, Menifee, Montgomery and 2 more | 3 hr |
| Sep 12, 10:20 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 3 hr |
| Sep 12, 10:38 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Owsley | 3 hr |
| Sep 12, 10:40 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan, Rowan | 6 hr |
| Sep 12, 10:58 PM EDT | Flash Flood Warning | JKL | Jackson, Lee, Owsley | 3 hr |
| Sep 12, 11:21 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Morgan, Rowan | 114 min |
| Sep 13, 12:45 AM EDT | Areal Flood Warning | JKL | Bath, Menifee, Morgan, Rowan | 6 hr |
| Sep 13, 1:37 AM EDT | Areal Flood Advisory | JKL | Jackson, Owsley | 3 hr |
| Sep 13, 2:27 AM EDT | Areal Flood Advisory | JKL | Montgomery | 3 hr |
| Sep 13, 2:49 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming | 3 hr |
| Sep 13, 4:05 AM EDT | Areal Flood Warning | JKL | Lee, Menifee, Powell, Wolfe | 3 hr |
| Sep 13, 4:59 AM EDT | Flash Flood Watch | JKL | Bath, Breathitt, Clay, Elliott, Estill, Fleming and 12 more | 12 hr |
| Sep 13, 6:58 AM EDT | River Flood Warning | JKL | Estill, Powell | 26 hr |
| Sep 13, 7:31 AM EDT | Areal Flood Warning | JKL | Bath, Fleming, Montgomery, Rowan | 5 hr |
| Sep 13, 9:01 AM EDT | Areal Flood Warning | JKL | Bath, Menifee, Montgomery, Powell, Rowan | 5 hr |
| Sep 13, 10:03 AM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle | 3 hr |
| Sep 13, 10:14 AM EDT | Areal Flood Advisory | JKL | Elliott, Estill, Jackson, Lee, Menifee, Morgan and 3 more | 7 hr |
| Sep 13, 11:00 AM EDT | Areal Flood Advisory | JKL | Jackson, Lee, Owsley | 3 hr |
| Sep 13, 12:48 PM EDT | Flash Flood Warning | JKL | Jackson, Owsley | 6 hr |
| Sep 13, 12:59 PM EDT | Areal Flood Advisory | JKL | Jackson, Pulaski, Rockcastle | 4 hr |
| Sep 13, 1:47 PM EDT | Areal Flood Advisory | JKL | Knox, Whitley | 5 hr |
| Sep 13, 1:50 PM EDT | Areal Flood Advisory | JKL | Jackson, Lee, Owsley | 4 hr |
| Sep 13, 2:23 PM EDT | Special Weather Statement | JKL | Knott, Letcher, Perry | 37 min |
| Sep 13, 3:04 PM EDT | Special Weather Statement | JKL | Letcher | 26 min |
| Sep 13, 3:19 PM EDT | Areal Flood Advisory | JKL | Knott, Leslie, Letcher, Perry | 2 hr |
| Sep 13, 3:41 PM EDT | Areal Flood Advisory | JKL | Knox, McCreary, Whitley | 3 hr |
| Sep 13, 6:43 PM EDT | Areal Flood Warning | JKL | Jackson, Owsley | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.